# SDR REXA201100920

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,699 hours, 22,907 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O CONTROL YOKE HAS LOTS OF FRICTION ON USE VERY HARD TO MOVE.  PERFORMED OPS CHECK OF AILERON CONTROL SYSTEM IAW CRJ AMM 27-11-00.  ALL CHECKED GOOD.  WILL NOT DULICATE ON GROUND.  A/C OK FOR SVC.
